# SDR UALA2013020100606

- Difficulty date: February 1, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 78,810 hours, 22,943 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 729825M
- Part serial: 31405
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IDG LOW OIL PRESSURE LIGHT DOES NOT COME ON WITH ENGINE OFF, LIGHT TESTED OK.    REPLACED NR 2 ENGINE GENERATOR.  NR 2 ENGINE RAN PER JRH.  NO LEAKS NOTED AND GENERATOR, OPS CHECKED NORMAL.
